# SDR 2021FA0000050

- Difficulty date: January 20, 2021
- Submitted: February 18, 2021
- Operation: General aviation
- Aircraft: N6519
- Make and model: Cessna 172P
- Aircraft serial: 17275705
- Aircraft time: 10,803 hours
- Engine: Lyc O320D2J
- Engine time: 10,048 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lock Tab
- Condition: Loose
- Location: Carburetor
- Component: Carburetor, Marvelschebx
- Component part number: 105217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE CARBURETOR LOCK TAB AND FUEL STAIN.  NO OPERATIONAL ABNORMALITY WAS NOTED RELATIVE TO THE DISCREPANCY.  CARB WAS CHANGED INSTEAD OF REPAIR FOR CONVENIENCE.
